General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1976, Volume 100(142), Number 2(6), Pages 266–284 (Mi msb2874)  

This article is cited in 13 scientific papers (total in 13 papers)

On explicit formulas for solutions of stochastic equations

A. Yu. Veretennikov, N. V. Krylov

Abstract: The article is devoted to the proof of some criteria for the existence of a strong solution of a stochastic integral equation of the form $dx_t=\sigma(t,x_t) dw_t+b(t,x_t) dt$. One of the criteria appears as a Fredholm alternative; others are formulated in terms of the theory of differential equations of parabolic type. The proof of these criteria is based on finding formulas expressing $\mathsf M\{\varphi(x_t)|\mathscr F^w_t\}$ via multiple stochastic integrals, formulas which in the case $\varphi(x)\equiv x$ give an expression for $x_t$, if $x_t$ is a strong solution of the stochastic equation.
Bibliography: 11 titles.

Full text: PDF file (1626 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:2, 239–256

Bibliographic databases:

UDC: 519.2
MSC: 60H20
Received: 23.06.1975

Citation: A. Yu. Veretennikov, N. V. Krylov, “On explicit formulas for solutions of stochastic equations”, Mat. Sb. (N.S.), 100(142):2(6) (1976), 266–284; Math. USSR-Sb., 29:2 (1976), 239–256

Citation in format AMSBIB
\by A.~Yu.~Veretennikov, N.~V.~Krylov
\paper On explicit formulas for solutions of stochastic equations
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 2(6)
\pages 266--284
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 2
\pages 239--256

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Veretennikov, “On strong solutions and explicit formulas for solutions of stochastic integral equations”, Math. USSR-Sb., 39:3 (1981), 387–403  mathnet  crossref  mathscinet  zmath  isi
    2. Hiroshi Kunita, “Cauchy problem for stochastic partial differential equations arizing in nonlinear filtering theory”, Systems & Control Letters, 1:1 (1981), 37  crossref
    3. A. I. Kirillov, “Infinite-dimensional analysis and quantum theory as semimartingale calculus”, Russian Math. Surveys, 49:3 (1994), 43–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Sergey Lototsky, Remigijus Mikulevicius, Boris L. Rozovskii, “Nonlinear Filtering Revisited: A Spectral Approach”, SIAM J Control Optim, 35:2 (1997), 435  crossref  mathscinet  zmath  isi
    5. R. Mikulevicius, B. Rozovskii, “Linear Parabolic Stochastic PDE and Wiener Chaos”, SIAM J Math Anal, 29:2 (1998), 452  crossref  mathscinet  zmath  isi
    6. R. Mikulevicius, B. Rozovskii, “Fourier–Hermite Expansions for Nonlinear Filtering”, Theory Probab Appl, 44:3 (2000), 606  mathnet  crossref  mathscinet  isi
    7. Theory Probab. Appl., 54:2 (2010), 189–202  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Hu Yaozhong, “A random transport-diffusion equation”, Acta Mathematica Scientia, 30:6 (2010), 2033  crossref
    9. S.V. Lototsky, B.L. Rozovskii, D. Seleši, “On generalized Malliavin calculus”, Stochastic Processes and their Applications, 2011  crossref
    10. Glinyanaya E. V., “Discrete analogue of the Krylov–Veretennikov expansion”, Theory Stoch. Process., 17(33):1 (2011), 39–49  mathnet  mathscinet
    11. Alexey Rudenko, “Some properties of the Itô–Wiener expansion of the solution of a stochastic differential equation and local times”, Stochastic Processes and their Applications, 2012  crossref
    12. G. V. Riabov, “Itô-Wiener expansion for functionals of the Arratia's flow n-point motion”, Theory Stoch. Process., 19(35):2 (2014), 64–89  mathnet  mathscinet
    13. E. V. Glinyanaya, “Krylov–Veretennikov representation for the $m$-point motion of a discrete-time flow”, Theory Stoch. Process., 20(36):1 (2015), 63–77  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:718
    Full text:284

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020